# SDR 97ZZZX3864

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N48858
- Make and model: Cessna 152
- Aircraft serial: 15281007
- System (JASC): 2430 · DC Generating System
- Part: Switch
- Part number: S199411
- Condition: Failed
- Location: Alternator Cont
- Part time: 282 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OWNER REPORTED DEAD BATTERY.  BATTERY FOUND TOO HOT TO TOUCH, AND DEVOID OF ELECTROLYTE.  TROUBLESHOOTING INDICATED SYSTEM VOLTAGE TO BE 1.6 VOLTS ABOVE NORMAL VALUES.  FOUND INTERMITTENT RESISTANCE IN ALTERNATOR CONTROL SWITCH.  RECOMMEND REGULAR SYSTEM VOLTAGE CHECKS.
